# SDR HALA2022081200142

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 10,341 hours, 2,313 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 FIRE LOOP B FAULT DURING CLIMB @ 16000' PRIOR TO ETOPS ENTRY // REMOVED & REPLACED ENG 2 FIRE LOOP B AGB PER AMM 26-12-17. OPS TEST OF ENG FIRE & OVERHEAT DETECTION GOOD PER AMM 26-12-00. OK FOR SERVICE.
